Detail publikace

Solvability of nonlinear difference equations of the fourth order.

Originální název

Solvability of nonlinear difference equations of the fourth order.

Anglický název

Solvability of nonlinear difference equations of the fourth order.

Jazyk

en

Originální abstrakt

The paper deals with the existence of solutions to the nonlinear difference equations of the fourth order. we finnd the set of initial values for which solutions are undefinable and describe the long-term behavior of the solutions in detail as well.

Anglický abstrakt

The paper deals with the existence of solutions to the nonlinear difference equations of the fourth order. we finnd the set of initial values for which solutions are undefinable and describe the long-term behavior of the solutions in detail as well.

BibTex


@article{BUT111289,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="Solvability of nonlinear difference equations of the fourth order.",
  annote="The paper deals with  the existence of solutions to the nonlinear difference equations of the fourth order. we finnd the set of initial values for which solutions are undefinable and describe the long-term behavior of the solutions in detail as well.
",
  chapter="111289",
  howpublished="online",
  number="264",
  volume="2014",
  year="2014",
  month="december",
  pages="1--14",
  type="journal article - other"
}